Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 759175, 13 pages
http://dx.doi.org/10.1155/2011/759175
Research Article

A Study on Becker's Univalence Criteria

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, Selangor D. Ehsan 43600, Malaysia

Received 26 January 2011; Accepted 11 May 2011

Academic Editor: Allan C. Peterson

Copyright © 2011 Maslina Darus and Imran Faisal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Owa, “On the distortion theorems. I,” Kyungpook Mathematical Journal, vol. 18, no. 1, pp. 53–59, 1978. View at Google Scholar · View at Zentralblatt MATH
  2. S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057–1077, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. K. Aouf, R. M. El-Ashwah, and S. M. El-Deeb, “Some inequalities for certain p-valent functions involving extended multiplier transformations,” Proceedings of the Pakistan Academy of Sciences, vol. 46, no. 4, pp. 217–221, 2009. View at Google Scholar
  4. F. M. Al-Oboudi, “On univalent functions defined by a generalized Salagean operator,” International Journal of Mathematics and Mathematical Sciences, no. 25–28, pp. 1429–1436, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. G. Ş. Sălăgean, “Subclasses of univalent functions,” in Complex Analysis—5th Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. B. A. Uralegaddi and C. Somanatha, “Certain classes of univalent functions,” in Current Topics in Analytic Function Theory, pp. 371–374, World Scientific, Singapore, 1992. View at Google Scholar · View at Zentralblatt MATH
  7. N. E. Cho and H. M. Srivastava, “Argument estimates of certain analytic functions defined by a class of multiplier transformations,” Mathematical and Computer Modelling, vol. 37, no. 1-2, pp. 39–49, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. N. E. Cho and T. H. Kim, “Multiplier transformations and strongly close-to-convex functions,” Bulletin of the Korean Mathematical Society, vol. 40, no. 3, pp. 399–410, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. F. M. Al-Oboudi and K. A. Al-Amoudi, “On classes of analytic functions related to conic domains,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 655–667, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. F. M. Al-Oboudi, “On classes of functions related to starlike functions with respect to symmetric conjugate points defined by a fractional differential operator,” Complex Analysis and Operator Theory. In press.
  11. A. Catas, “On certain classes of p-valent functions defined by multiplier transformations,” in Proceedings of the International Symposium on Geometric Function Theory and Applications (GFTA '07), S. Owa and Y. Polatoglu, Eds., vol. 91, TC Istanbul Kultur University Publications, Istanbul, Turkey, August 2007.
  12. S. S. Kumar, H. C. Taneja, and V. Ravichandran, “Classes multivalent functions defined by Dziok—Srivastava linear operaor and multiplier transformations,” Kyungpook Mathematical Journal, vol. 46, pp. 97–109, 2006. View at Google Scholar
  13. H. M. Srivastava, K. Suchithra, B. A. Stephen, and S. Sivasubramanian, “Inclusion and neighborhood properties of certain subclasses of analytic and multivalent functions of complex order,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 5, pp. 1–8, 2006. View at Google Scholar · View at Zentralblatt MATH
  14. S. Bulut, “Sufficient conditions for univalence of an integral operator defined by Al-Oboudi differential operator,” Journal of Inequalities and Applications, Article ID 957042, 5 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. D. Breaz, N. Breaz, and H. M. Srivastava, “An extension of the univalent condition for a family of integral operators,” Applied Mathematics Letters, vol. 22, no. 1, pp. 41–44, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. D. Breaz and N. Breaz, “Two integral operators,” Universitatis Babeş-Bolyai, vol. 47, no. 3, pp. 13–19, 2002. View at Google Scholar · View at Zentralblatt MATH
  17. L. V. Ahlfors, “Sufficient conditions for quasiconformal extension,” in Discontinuous Groups and Riemann Surfaces (Proc. Conf., Univ. Maryland, College Park, Md., 1973), pp. 23–29, Princeton University Press, Princeton, NJ, USA, 1974. View at Google Scholar
  18. J. Becker, “Löwnersche differentialgleichung und Schlichtheitskriterien,” Mathematische Annalen, vol. 202, pp. 321–335, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. V. Pescar, “A new generalization of Ahlfors's and Becker's criterion of univalence,” Malaysian Mathematical Society. Bulletin. Second Series, vol. 19, no. 2, pp. 53–54, 1996. View at Google Scholar · View at Zentralblatt MATH
  20. V. Singh, “On a class of univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 12, pp. 855–857, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. N. Breaz, D. Braez, and M. Darus, “Convexity properties for some general integral operators on uniformly analytic functions classes,” Computers and Mathematics with Applications, vol. 60, pp. 3105–3017, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. A. Mohammed and M. Darus, “A new integral operator for meromorphic functions,” Acta Universitatis Apulensis, no. 24, pp. 231–238, 2010. View at Google Scholar
  23. A. Mohammed, M. Darus, and D. Breaz, “Some properties for certain integral operators,” Acta Universitatis Apulensis, no. 23, pp. 79–89, 2010. View at Google Scholar